# SDR SWAA2021111728691

- Difficulty date: October 9, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192BL HAS EDGES DELAMINATED IN TWO SPOTS. REMOVED DAMAGED PLIES & PREPARED THE DAMAGED AREA TO APPLY FABRIC REPAIR PLIES NO WATER NOTE AT ACCESS PANEL 192BL IAW SRM 51-70-04-2R-10 PARAGRAPH 4 B & C.  APPLIED FABRIC REPAIR PLIES AT ACCESS PANEL 192BL IAW SRM 51-70-04-2R-10 PARAGRAPH 4 D, E, F & G. PERFORMED VISUAL INSPECTION & TAP TEST INSP AROUND REPAIR AREA, NO DELAMINATION NOTE & NO MATERIAL COMPOSITE DAMAGE IAW NDT PART 1 51-05-01 PARA 5.    APPLIED FINISH ON REPAIR AREA AT ACCESS PANEL 192BL IAW SRM 53-40-70-2R-1 & SRM 51-70-04-2R-10 PARAGRAPH 4 H. APPLIED FABRIC REPAIR PLIES AL DAMAGED AREA ON ACCESS PANEL 192BL SRM 53-40-70-2R-1 & SRM 51-70-04-2R-10.
